Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A finite dimensional algebra of the diagram of a knot


Author: Claude Cibils
Journal: Proc. Amer. Math. Soc. 142 (2014), 3741-3746
MSC (2010): Primary 16S99, 57M25
DOI: https://doi.org/10.1090/S0002-9939-2014-12293-3
Published electronically: July 17, 2014
MathSciNet review: 3251715
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: To a regular projection of a knot we associate a finite dimensional non-commutative associative algebra which is self-injective and special biserial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16S99, 57M25

Retrieve articles in all journals with MSC (2010): 16S99, 57M25


Additional Information

Claude Cibils
Affiliation: Institut de mathématiques et de modélisation de Montpellier I3M, UMR 5149, Université Montpellier 2, F-34095 Montpellier cedex 5, France
Email: Claude.Cibils@math.univ-montp2.fr

DOI: https://doi.org/10.1090/S0002-9939-2014-12293-3
Received by editor(s): December 6, 2012
Published electronically: July 17, 2014
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society